MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and expiration date were not provided.The customer indicated that the deionizer presented a series of alarms.The filters and pump were replaced, the electrodes were changed, and weekly maintenance was carried out.The field service representative primed the reagents, performed an air purge, and performed mechanism checks.He checked the water pump pressure and gear pump pressure.He replaced the sample needle.He also checked the pipes with the green rack.After maintenance was performed on the deionizer, the calibrations, ise checks, and controls were acceptable.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable na electrode results for many patient samples on a cobas pro ise module.One example was provided.The initial result 153 mmol/l and the repeated result was 143 mmol/l.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18732338
Report Number1823260-2024-00480
Device Sequence Number6234850
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown